MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/bf00451962

Медицинская библиотека · European journal of pediatrics · 1985

Hypocalcaemia induced by glucocorticoids in a child with hypoparathyroidism treated with 1-alpha-hydroxyvitamin D3.

Vardi P, Benderly A, Etzioni A, Levy J, Hochberg Z

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Glucocorticoids tend to lower the intestinal absorption of calcium, leading to a negative calcium balance. A 7-year-old girl with hypoparathyroidism was maintained as normocalcaemic on 1-alpha-hydroxyvitamin D3 (1 alpha D3) and calcium gluconate lactate. During an episode of aplastic anaemia she was treated with prednisolone, with a subsequent dramatic fall of serum calcium despite 1 alpha D3 treatment and serum 1,25-dihydroxyvitamin D3 (1,25(OH)2D3) in the high-normal range. Glucocorticoids seem to have interfered directly with cellular events responsible for intestinal absorption of calcium.

Для цитирования: Vardi P, Benderly A, Etzioni A, Levy J, Hochberg Z. Hypocalcaemia induced by glucocorticoids in a child with hypoparathyroidism treated with 1-alpha-hydroxyvitamin D3.. European journal of pediatrics. 1985. DOI: 10.1007/bf00451962.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.